# SDR 2006UALA00369

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 31,496 hours, 10,948 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Screw
- Condition: Sheared
- Location: Bypass Valve
- Component: Bypass Valve, Smithsind
- Component part number: 1140087006
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A LOSS OF GREEN HYDRAULIC SYSTEM.  LOSS GREEN HYD FLUID LEVEL.  YELLOW AND BLUE SYS APPEARS OK.  SECURED GREEN HYD SYS PER IRREG PROCEDURES.  INSTALL GROUND SAFETY LOCKS PER AMM 32-00-00 AND TROUBLESHOOT.  SOURCE OF GREEN HYD QTY LOSS.  REPLACED MLG DOOR GROUND OPENING BYPASS VALVE PER AMM 32-31-13-000-001 AND 32-31-13-400-00 1.  OPS CK'D PER 32-31-00-710-002-01.  SYS OP CKS.
